Buscar

Estamos realizando la búsqueda. Por favor, espere...

The isomorphic kottman constant of a banach space

Abstract: We show that the Kottman constant K(·), together with its symmetric and finite variations, is continuous with respect to the Kadets metric, and they are log-convex, hence continuous, with respect to the interpolation parameter in a complex interpolation schema. Moreover, we show that K(X) · K(X?) 2 for every infinite-dimensional Banach space X. We also consider the isomorphic Kottman constant (defined as the infimum of the Kottman constants taken over all renormings of the space) and solve the main problem left open in [Banach J. Math. Anal. 11 (2017), pp. 348? 362], namely that the isomorphic Kottman constant of a twisted-sum space is the maximum of the constants of the respective summands. Consequently, the Kalton?Peck space may be renormed to have the Kottman constant arbitrarily close to ?2. For other classical parameters, such as the Whitley and the James constants, we prove the continuity with respect to the Kadets metric.

 Fuente: Proceedings of the American Mathematical Society, 2020, 148 (10), 4361 - 4375

 Editorial: American Mathematical Society

 Fecha de publicación: 01/10/2020

 Nº de páginas: 14

 Tipo de publicación: Artículo de Revista

 DOI: 10.1090/proc/15079

 ISSN: 0002-9939,1088-6826

 Proyecto español: MTM2016-76958

Autoría

CASTILLO, J.M.F.

KANIA, T.

PAPINI, P.L.